# SDR IPXA2023080593801

- Difficulty date: July 20, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 73,846 hours, 15,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0503504
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CR/H WING A/C SIDE O/B FLAP O/B HINGE BRACKET #1 LUG BORE HAS CORROSION AT STA XW=-638.3059.REPLACED CORRODED HINGE BRACKET ASSY. AT THE R/H WING A/C SIDE O/B FLAP O/B HINGE AT STA XW=-638.3059 IAW AMM 57-53-01 (MINOR)
